| Model Number |
2107-81 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for investigation.Without the returned device, we remain inconclusive about the root cause of this malfunction.The device was used in a cadaver during an organ explant.Surgeon was able to explant the organ in a viable condition.However, surgeon needed to speed up the procedure since the entire procedure must be completed in less than 25 minutes.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Please note that we have also submitted manufacturer incident report# 1220948-2021-00009 related to another lemaitre aortic occlusion incident that occurred during the same procedure.
Event or Problem Description
Surgeon used lemaitre aortic occlusion catheter (ref# 2107-81 lot# olc1059) on a deceased patient during organ explant.However, the balloon of this catheter deflated during the procedure.Despite the malfunction, surgeon was able to remove the organ successfully and just in time and as he was able to complete the entire procedure in less than 25 minutes.This is report 2 of 2.